# SDR DALA2015011800400

- Difficulty date: January 17, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 63,314 hours, 18,298 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR STUB FRAME PANEL JUST BELOW AND FWD OF LIGHT L387 IS BENT.  R & R FWD DOOR FRAME RIB IAW SRM.
